# SDR MWEA97325

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Angle
- Condition: Improper Repair
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, RT PYLON STA 1024 BULK REPAIR TO OTBD VERT ATTACH ANGLE LWR END DOES NOT MEET SRM REQUIRMENTS.  MAINT REPAIRED IAW SRM 54-01 FIG 2 SH 4.
